# SDR HNAA2019022000050

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 44,717 hours, 41,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  625     33-51  0017010  19FEB19  SBY  CLOSE
      RIGHT HAND EMERGENCY EXIT LIGHT INOP
                                          
FACT  19FEB19  09:45  SBY
            RR RIGHT HAND EMERGENCY EXIT LIGHT IAW AMM 33-50-14
            P/N ON EMERGENCY EXIT LIGHT 7444-36
            P/N OFF EMERGENCY EXIT LIGHT 7444-36
